Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sore ear - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I have a sore ear and when i used a cotton bud it had blood and I think pus on it
Doctor :   Hi,
Doctor :   Do not handle it anymore
User :   ok
Doctor :   Visit an ENT specialist
User :   is it urgent i do this now as I am on vacation here from the uk
Doctor :   and take a tab of IBUPROFEN 4oomg twice a day after food , if you have pain
Doctor :   i would say it is better as sooner
User :   I have a broad spectrum antibiotic with me for emergencies
Doctor :   May i know the name ?
User :   yes it is Septrim
Doctor :   Cotrimoxazole if i am not wrong ?
User :   it has trimethprim 80mg and sulfamefoxazol 400mg
Doctor :   yes, thats the same
User :   ok will that treat an ear infection or an abcess in my ear
Doctor :   its ok to take that but complete a course of 5 days on minimum , do not stop it ad switch to a new one when you visit the specialist
Doctor :   surely an abscess
User :   ok, thanks for your help
Doctor :   you are welcome
Doctor :   Thanks for consulting me , kindly provide your feedback
Doctor :   bye for now
Doctor :   Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor